Volume 32, Issue 6
Uniformly Convergent Nonconforming Element for 3-D Fourth Order Elliptic Singular Perturbation Problem

Hongru Chen & Shaochun Chen

J. Comp. Math., 32 (2014), pp. 687-695

Published online: 2014-12

Preview Full PDF 119 1360
Export citation
  • Abstract

In this paper, using a bubble function, we construct a cuboid element to solve the fourth order elliptic singular perturbation problem in three dimensions. We prove that the nonconforming Cº-cuboid element converges in the energy norm uniformly with respect to the perturbation parameter.

  • Keywords

Nonconforming finite element Singular perturbation problem Uniform error estimates

  • AMS Subject Headings

65N12 65N30.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-32-687, author = {Hongru Chen and Shaochun Chen}, title = {Uniformly Convergent Nonconforming Element for 3-D Fourth Order Elliptic Singular Perturbation Problem}, journal = {Journal of Computational Mathematics}, year = {2014}, volume = {32}, number = {6}, pages = {687--695}, abstract = { In this paper, using a bubble function, we construct a cuboid element to solve the fourth order elliptic singular perturbation problem in three dimensions. We prove that the nonconforming Cº-cuboid element converges in the energy norm uniformly with respect to the perturbation parameter.}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1405-m4303}, url = {http://global-sci.org/intro/article_detail/jcm/8409.html} }
TY - JOUR T1 - Uniformly Convergent Nonconforming Element for 3-D Fourth Order Elliptic Singular Perturbation Problem AU - Hongru Chen & Shaochun Chen JO - Journal of Computational Mathematics VL - 6 SP - 687 EP - 695 PY - 2014 DA - 2014/12 SN - 32 DO - http://doi.org/10.4208/jcm.1405-m4303 UR - https://global-sci.org/intro/article_detail/jcm/8409.html KW - Nonconforming finite element KW - Singular perturbation problem KW - Uniform error estimates AB - In this paper, using a bubble function, we construct a cuboid element to solve the fourth order elliptic singular perturbation problem in three dimensions. We prove that the nonconforming Cº-cuboid element converges in the energy norm uniformly with respect to the perturbation parameter.
Hongru Chen & Shaochun Chen. (1970). Uniformly Convergent Nonconforming Element for 3-D Fourth Order Elliptic Singular Perturbation Problem. Journal of Computational Mathematics. 32 (6). 687-695. doi:10.4208/jcm.1405-m4303
Copy to clipboard
The citation has been copied to your clipboard